H. Amann, Variable Domains, Linear and Quasilinear Parabolic Problems, vol.89, pp.193-247, 1995.

H. Bahouri, J. Chemin, and R. Danchin, Basic Analysis, Grundlehren der mathematischen Wissenschaften, vol.343, pp.1-50, 2011.

C. Bennett and R. Sharpley, Preface, Interpolation of Operators, vol.129, pp.xiii-xiv, 1988.

F. Berthelin, EXISTENCE AND WEAK STABILITY FOR A PRESSURELESS MODEL WITH UNILATERAL CONSTRAINT, Mathematical Models and Methods in Applied Sciences, vol.12, issue.02, pp.249-272, 2002.

F. Berthelin, P. Degond, M. Delitala, and M. Rascle, A Model for the Formation and Evolution of Traffic Jams, Archive for Rational Mechanics and Analysis, vol.187, issue.2, pp.185-220, 2007.

D. Bresch, C. Perrin, and E. Zatorska, Singular limit of a Navier?Stokes system leading to a free/congested zones two-phase model, Comptes Rendus Mathematique, vol.352, issue.9, pp.685-690, 2014.

F. Cucker and S. Smale, Emergent Behavior in Flocks, IEEE Transactions on Automatic Control, vol.52, issue.5, pp.852-862, 2007.

M. Cwickel, On $(L\sp{po}(A\sb{o}),\,\ L\sp{p\sb{1}}(A\sb{1}))\sb{\theta },\,\sb{q}$, Proceedings of the American Mathematical Society, vol.44, issue.2, pp.286-286, 1974.

R. Danchin, Global existence in critical spaces for compressible Navier-Stokes equations, Inventiones Mathematicae, vol.141, issue.3, pp.579-614, 2000.

R. Danchin, A Lagrangian approach for the compressible Navier-Stokes equations, Annales de l?institut Fourier, vol.64, issue.2, pp.753-791, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00664343

R. Danchin, F. Fanelli, and M. Paicu, A well-posedness result for viscous compressible fluids with only bounded density, Analysis & PDE, vol.13, issue.1, pp.275-316, 2020.
URL : https://hal.archives-ouvertes.fr/hal-01778175

R. Danchin and P. B. Mucha, Compressible Navier?Stokes system: Large solutions and incompressible limit, Advances in Mathematics, vol.320, pp.904-925, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01292106

R. Danchin and P. B. Mucha, The Incompressible Navier?Stokes Equations in Vacuum, Communications on Pure and Applied Mathematics, vol.72, issue.7, pp.1351-1385, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01523740

R. Danchin and P. B. Mucha, From compressible to incompressible inhomogeneous flows in the case of large data, Tunisian Journal of Mathematics, vol.1, issue.1, pp.127-149, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01622159

R. Danchin and P. B. Mucha, Fourier Analysis Methods for the Compressible Navier-Stokes Equations, Handbook of Mathematical Analysis in Mechanics of Viscous Fluids, pp.1843-1903, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01174770

R. Danchin, P. B. Mucha, J. Peszek, and B. Wróblewski, Regular solutions to the fractional Euler alignment system in the Besov spaces framework, Mathematical Models and Methods in Applied Sciences, vol.29, issue.01, pp.89-119, 2019.

A. Debenedictis and A. Das, The General Theory of Relativity: A Mathematical Exposition, 2012.

R. Denk, M. Hieber, and J. Prüss, ?-boundedness, Fourier multipliers and problems of elliptic and parabolic type, Memoirs of the American Mathematical Society, vol.166, issue.788, pp.0-0, 2003.

R. , D. Perna, and P. , Lions: Ordinary differential equations, transport theory and Sobolev spaces, Inventiones Mathematicae, vol.98, pp.511-547, 1989.

T. Do, A. Kiselev, L. Ryzhik, and C. Tan, Global Regularity for the Fractional Euler Alignment System, Archive for Rational Mechanics and Analysis, vol.228, issue.1, pp.1-37, 2017.

E. , Dynamics of Viscous Compressible Fluids, Dynamics of Viscous Compressible Fluids, vol.26, 2003.

E. Feireisl, P. B. Mucha, A. Novotný, and M. Pokorný, Time-Periodic Solutions to the Full Navier?Stokes?Fourier System, Archive for Rational Mechanics and Analysis, vol.204, issue.3, pp.745-786, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01284064

Y. Giga and H. Sohr, Abstract Lp estimates for the Cauchy problem with applications to the Navier-Stokes equations in exterior domains, Journal of Functional Analysis, vol.102, issue.1, pp.72-94, 1991.

L. Grafakos, Classical Fourier Analysis, Classical and Modern Fourier Analysis, 2009.

M. Herty and V. Schleper, Traffic flow with unobservant drivers, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, vol.91, issue.10, pp.763-776, 2011.

D. Hoff, Global Solutions of the Navier-Stokes Equations for Multidimensional Compressible Flow with Discontinuous Initial Data, Journal of Differential Equations, vol.120, issue.1, pp.215-254, 1995.

D. Hoff, Uniqueness of Weak Solutions of the Navier--Stokes Equations of Multidimensional, Compressible Flow, SIAM Journal on Mathematical Analysis, vol.37, issue.6, pp.1742-1760, 2006.

P. Lions, Keith Hitchins. <italic>The Romanians, 1774?1866</italic>. New York: Clarendon Press of Oxford University Press. 1996. Pp. vii, 337. $49.95, The American Historical Review, vol.II, 1998.

O. Lady?enskaja, V. Solonnikov, and N. Ural?ceva, Linear and Quasi-linear Equations of Parabolic Type, vol.23, 1968.

A. Matsumura and T. Nishida, Initial boundary value problems for the equations of motion of compressible viscous and heat-conductive fluids, Communications in Mathematical Physics, vol.89, issue.4, pp.445-464, 1983.

P. Minakowski, P. B. Mucha, J. Peszek, and E. Zatorska, Singular Cucker?Smale Dynamics, Active Particles, Volume 2, vol.2, pp.201-243, 2019.

S. Motsch and E. Tadmor, A New Model for Self-organized Dynamics and Its Flocking Behavior, Journal of Statistical Physics, vol.144, issue.5, pp.923-947, 2011.

P. B. Mucha, The Cauchy problem for the compressible Navier?Stokes equations in the Lp-framework, Nonlinear Analysis: Theory, Methods & Applications, vol.52, issue.4, pp.1379-1392, 2003.

K. Oh, M. Park, and H. Ahn, A survey of multi-agent formation control, Automatica, vol.53, pp.424-440, 2015.

T. Piasecki, Y. Shibata, and E. Zatorska, On the maximal L-L regularity of solutions to a general linear parabolic system, Journal of Differential Equations, vol.268, issue.7, pp.3332-3369, 2020.

L. Saint-raymond, The Boltzmann equation and its formal hydrodynamic limits, Lecture Notes in Mathematics, pp.1-34, 2009.

R. Shvydkoy and E. Tadmor, Eulerian dynamics with a commutator forcing, Transactions of Mathematics and Its Applications, vol.1, issue.1, p.pp, 2017.

E. Tadmor and C. Tan, Critical thresholds in flocking hydrodynamics with non-local alignment, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.372, issue.2028, p.20130401, 2014.

H. Cnrs, L. , F. Creteil, F. , U. G. Eiffel et al., Interpolation theory, function spaces, differential operators, vol.18, pp.2-097, 1978.

. Mainz, Germany Email address: tolksdorf@uni-mainz